# SDR SWAA2020051977256

- Difficulty date: May 12, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OVERWING ESCAPE GROUND ILLUMINATION LIGHT IS INOP. / REPLACED LAMP FOR LH OVERWING ESCAPE GROUND ILLUMINATION LIGHT AND PERFORMED GOOD FUNCTIONAL TEST PER AMM 33-51-04-960-801.
